Topic Options
#15473 - 04/02/08 01:41 PM Acutane and lack of sweating
mike2020 Offline
Junior Member

Registered: 04/02/08
Posts: 2
Loc: USA
I am 44 now and took acutane in my early 20's. Before I took acutane, I would sweat very easily, and excessively under my armpits. A few years after using acutane, I noticed a decrease in sweating. I now sweat very little, and do not sweat at all under my armpits. This is a problem because I do not tolerate heat like I used to.

Has anyone had this problem?

Mike

Top
#15474 - 04/02/08 09:04 PM Re: Acutane and lack of sweating
Promiseland_dup1 Offline
Member

Registered: 02/13/03
Posts: 536
I have never taken retinoids. Reading the posts about retinoids on this forum, I have learned that they are intended to "thin" the skin, and are taken by people with EHK and other rare and severe types of ich that generally do not allow for sweating. Recently, I have read of terrible side-effects---hip surgery, permanent hair loss, etc. Based on what you have said, I surmise that there may have been damages to your sweat glands or pores.

I have never thought of taking retinoids as I could sweat (severe Vulgaris) and no derms have ever broached the issue with me. If sweating was never a problem when you were young, may I ask why you were advised to take the drug years ago?
_________________________
Don't ever lose hope when
there is a promised land, and "sweat" dreams

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information